Drought, Robertson
- When
- July 3, 12:00 AM CST to July 31, 11:59 PM CST
- Where
- Robertson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 36.526, -86.871 (the zone’s center; the record gives no point)
S. Drought Monitor on Tuesday, July 3rd, and this drought classification continued through the remainder of the month.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
After several weeks of below normal rainfall, drought conditions across several Middle Tennessee counties reached the D2 Severe Drought Classification Criteria as stated in the U.S. Drought Monitor on Tuesday, July 3rd, and this drought classification continued through the remainder of the month.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 2, 10:40 PM CST, 1 hour 20 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1140 PM CDT MON JUL 2 2012 .UPDATE...FOR 06Z TAFS. && .AVIATION... UPPER HIGHS CONTINUE TO BREAK DOWN ALLOWING INCREASING CONVECTION ACROSS THE MID-STATE. ISO STORMS REMAIN POSSIBLE ANYTIME THRU THE NIGHT BUT STORMS WILL BECOME MORE NUMEROUS IN THE HEAT OF THE DAY TUES...BUT STILL REMAIN SOMEWHAT LIMITED. WILL USE VCTS AT THIS TIME BUT CHANCES ARE BETTER CSV. EARLY MORNING MVFR BR/HZ ALSO POSSIBLE CSV. WINDS COULD GUST AT TIMES TUES. GENERALLY THOUGH VFR CONDITIONS WILL BE THE RULE. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT MON JUL 2 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-031030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ROSE
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
729 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 2 S MOUNT PLEASANT 35.52N 87.19W
07/02/2012 MAURY TN EMERGENCY MNGR
A FEW TREES AND A FEW POWERLINES BLOWN DOWN.
&&
21PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
752 PM CDT MON JUL 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 5 NW MONTEREY 36.18N 85.31W
07/02/2012 PUTNAM TN EMERGENCY MNGR
TREES DOWN ALONG WOODCLIFF ROAD
&&
11The national radar mosaic for the moment the first event began.
3 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2012Every state in 2012This day in weather historyWarnings in Tennessee, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 402754, 402758, 402762.